×

zbMATH — the first resource for mathematics

An approximation of partial sums of independent RV’s and the sample DF. II. (English) Zbl 0307.60045

MSC:
60G50 Sums of independent random variables; random walks
60B10 Convergence of probability measures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Komlós, J., Major, P., Tusnády, G.: Weak convergence and embedding. Trans. Coll. Limit Theorems. 149-165, Keszthely 1974
[2] Komlós, J., Major, P., Tusnády, G.: An approximation of partial sums of independent RV’s and the sample DF.I. Z. Wahrscheinlichkeitstheorie verw. Gebiete 32, 111-131 (1975) · Zbl 0308.60029 · doi:10.1007/BF00533093
[3] Petrov, V.V.: On sums of independent random variables, p. 270 and 283, (in Russian). Moscow: Nauka 1972 · Zbl 0288.60050
[4] Petrov, V.V.: A local theorem for densities of sums of independent random variables (in Russian). Teor. Verojatnost. i Primenen. 3, 349-357 (1956) · Zbl 0073.12601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.